# SDR MASA20210201045

- Difficulty date: January 9, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 36,831 hours, 30,158 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: SH670320774
- Condition: Corroded
- Location: Mn Avionics Comp
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE ATTACHED TO STRINGER 26RT IN STA FS= 349 TO FS= 364 AT MAIN AVIONICS COMPARTMENT.  CORRECTIVE ACTION: ANGLE ATTACHED TO STRINGER 26RT IN STA FS=349 TO FS=364 WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 PAR 6.C AND CRJ-900 SRM 51-42-20-001-001-A01 PAR 6.C.
